# SDR AALA951696

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1681/1716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - PRESSURE DECK HAS CORROSION REMOVAL AT STATION 1716 AND STATION 1681 AT VARIOUS BL LOCATIONS, MATERIAL REMAINING IS BEYOND SRM LIMITS, PER MRB 757-587.  (M)
